MathSciNet Relay Station
MathSciNet bibliographic data
MR875404 (88f:57060) 57R60 (57R20 57R55)
Stolz, Stephan A note on the $bP$-component of $(4n-1)$-dimensional homotopy spheres. Proc. Amer. Math. Soc. 99 (1987), no. 3, 581–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement